# SDR UPS03841524

- Difficulty date: October 22, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  CENTER WING TANK UPPER REAR SPAR CAP SPLICE/ANGLE REPAIR FILLER SPACER IS CORRODED BEYOND LIMITS AT RBL 43 AT STA 857.  REMOVED, FABRICATED AND REPLACED SPLICE IAW SRM 53-2-5 FIG 12.
